Introduction: The PARP inhibitor niraparib (ZejulaTM) is approved for maintenance therapy in adults with advanced ovarian cancer who have responded to platinum-based chemotherapy completely or partially. It has manageable tolerability with hematological side effects, but very rarely does it lead to renal complications. Case presentation: We present a case of a 72-year-old female with a past medical history of hypertension, hypothyroidism, dyslipidemia, osteopenia initially seen at hematology oncology department for the diagnosis of right sided ovarian mass diagnosed on CT abdomen/pelvis with an elevated CA125 at 14.4. She underwent right oophorectomy with debulking surgery. Pathology of the specimen revealed high grade serous adenocarcinoma. Chemotherapy was initiated and she received 6 cycles of Taxol/carboplatin. She later developed an allergic reaction to Taxol and it was replaced with docetaxel for 6th cycle. Post treatment CT scan was unremarkable. After 7 years, she was found to have a recurrent nodular soft tissue mass in cul-de-sac of the pelvis. She was treated with 2 cycles of adjuvant carboplatin and docetaxel. Later, her CT scan was stabilized and she was started on adjuvant niraparib as per PRIMA study. She was planned to continue adjuvant treatment for 3 years but unfortunately she developed elevations in creatinine levels after starting niraparib. Her creatinine showed improvement with discontinuation of niraparib. On later re-initiation of Niraparib, her creatinine was seen to rise yet again. Interestingly, her cystatic C was stable through out the changes. Discussion: In this case we describe the reason for elevation in the creatinine with niraparib treatment. During our literature review, we found that there are some case where niraparib can cause elevation in creatinine without true AKI (acute kidney injury). In our case cystatic C level was stable despite the rise in the creatinine level. That prove that elevation in the creatinine is not a true AKI but false elevation in the creatinine. There are a few incidents where measuring cystatic C can help to decide true vs false elevation in the creatinine. Conclusion: Niraparib can cause AKI vs rise in creatinine without AKI. Monitoring cystatic C will help to differentiate and stopping niraparib is not always indicated if patient does not have true AKI.